mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Note on the Exact Expected Length of the kth Part of a Random Partition
Mälardalen University, School of Education, Culture and Communication. (CEK)ORCID iD: 0000-0002-7164-0924
2010 (English)In: Integers, ISSN 1867-0652, Vol. 10, 309-311 p.Article in journal (Refereed) Published
Abstract [en]

Kessler and Livingstone proved an asymptotic formula for the expected length of the largest part of a partition drawn uniformly at random. As a first step they gave an exact formula expressed as a weighted sum of Euler's partition function. Here we give a short bijective proof of a generalization of this exact formula to the expected length of the kth part.

Place, publisher, year, edition, pages
2010. Vol. 10, 309-311 p.
National Category
Mathematics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-10378DOI: 10.1515/INTEG.2010.025OAI: oai:DiVA.org:mdh-10378DiVA: diva2:355307
Note
MEROAvailable from: 2010-10-06 Created: 2010-10-06 Last updated: 2014-01-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Eriksson, Kimmo
By organisation
School of Education, Culture and Communication
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 37 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf